MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with li lithium on a cobas 6000 c (501) module.No questionable results were reported outside of the laboratory.The sample initially resulted in a lithium value of 1.64 mg/dl.The sample was repeated, resulting in a value of 0.31 mgdl.The repeat value was considered correct and was released outside of the laboratory to medical personnel.The lithium reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
The provided alarm trace data from one day after the event (17-jan-2023) showed abnormal aspiration alarms.The calibration performed on 13-jan-2023 was successful.Controls were within range on the day of the event.A general issue with the reagent and instrument can be excluded.The field service engineer exchanged a reagent probe and adjusted it.The gear pump pressure was adjusted.Patient sample comparison testing was performed.No further issues have occurred since these actions.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16299167
Report Number1823260-2023-00351
Device Sequence Number20352345
Product Code JJE
UDI-Device Identifier04015630921669
UDI-Public04015630921669
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown